Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact operators in TRO's


Author: G. Andreolas
Journal: Proc. Amer. Math. Soc. 140 (2012), 3169-3178
MSC (2010): Primary 47B07; Secondary 47Cxx
Published electronically: January 13, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a geometric characterization of the elements of a ternary ring of operators (or simply, TRO) that can be represented as compact operators by a faithful representation of the TRO.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B07, 47Cxx

Retrieve articles in all journals with MSC (2010): 47B07, 47Cxx


Additional Information

G. Andreolas
Affiliation: Department of Mathematics, University of the Aegean, 83200 Karlovassi, Samos, Greece
Email: gandreolas@aegean.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11356-5
PII: S 0002-9939(2012)11356-5
Keywords: Contractive perturbations, compact operators, weakly compact, ternary ring of operators, TRO’s.
Received by editor(s): November 11, 2010
Received by editor(s) in revised form: March 24, 2011
Published electronically: January 13, 2012
Communicated by: Marius Junge
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.